# SDR CALA2021112502170

- Difficulty date: November 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Below O/F Vlv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-4-6179) AREA AFT OF BULK CARGO STRINGER BELOW OUTFLOW V ALVE IS CORRODED. DOT 102-130 () REMOVED & REPLACED STRINGER 31 R/H FR.64 TO FR67 R/H IAW SRM 51- 42-11. ACCOMPLISHED AT BFM ST AEROSPACE MOBILE. NR#0017016
